# SDR UALA2012110706415

- Difficulty date: November 6, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 72,343 hours, 27,093 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR SLIDE INOPERATIVE.  CLEANED GIRT BAR SENSORS AND OPERATED ARMING OF DOOR 1L SLIDE ARM LIGHT OPERATES NORMALLY.
